Dynamics on the Unit Disk: Short Geodesics and Simple Cycles

DSpace/Manakin Repository

Dynamics on the Unit Disk: Short Geodesics and Simple Cycles

Citable link to this page

. . . . . .

Title: Dynamics on the Unit Disk: Short Geodesics and Simple Cycles
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2010. Dynamics on the unit disk: Short geodesics and simple cycles. Commentarii Mathematici Helvetici 85(4): 723-749.
Full Text & Related Files:
Published Version: doi:10.4171/CMH/209
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918825

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6868]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters